I have been struggling with a mystery illness for almost five years.
My first symptoms started after returning from a short term trip to rural Honduras in 2004.
My First Symptoms were- Diarrhea, Chronic Fatigue,Nausea, Vertigo. I went to the Doctors and was tested for parasites/ giardia- and nothing came up.
I was then referred to a GI Specialist- told I had IBS.
After a few months, my symptoms seemed to subside somewhat, so I went back to Honduras where I then spent the next three years. In the first year I developed new symptoms and started alternating between a distended stomach/ bloating/ soft stools...
Being told I probably had parasites, I started taking regular cycles of parasite med's. (Tinidazole)
Gradually more symptoms started- Irregular menstrual cycles/ yellowness of the eyes (not sure if this was related)/mucus stools/
I returned to the states and took myself off of all dairy and gluten...
I eventually started having dairy again, but have remained off of gluten.
Still more symptoms have developed in the past two years- I have mucus and excessive sputum reflux. Regurgitation after eating. "Epsiodes" not related to any specific foods that I can tell where it is difficult to swallow- even my own spit or talk during these episodes. Last 5-8 hours each time.
Other symptoms that have developed are vertigo
Sensitivity to Light- Nausea
Pressure under Sternum
I have tried some homeopathic medicine
Doctors test Liver Function/ Celiac- all results normal
I recently was tested for Hep B (for which I had no vaccine)
and HIV- both results negative.
Currently- Little to no gluten consumption/ try to do the "Master Cleanse" detox every 3-4 months..
Any thoughts or ideas? My symptoms seem to be getting worse and I have a general feeling of being "ill" all the time. I honestly cant remember the last day that I felt 100%...
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?